Paper “On a class of generalised Schmidt groups” published in Ann. Mat. Pura Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, and Xianhua Li

On a class of generalised Schmidt groups

Ann. Mat. Pura Appl. (4), 194(1) (2015), 77–86

http://dx.doi.org/10.1007/s10231-013-0365-3

Abstract

In this paper families of non-nilpotent subgroups covering the non-nilpotent part of a finite group are considered. An A_5-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.

2010 Mathematics subject classification: 20D05; 20D10; 20F16

Keywords: finite groups; nilpotent groups; maximal subgroups

Paper “Prefactorized subgroups in pairwise mutually permutable products” published in Ann. Mat. Pura Appl.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera

Prefactorized subgroups in pairwise mutually permutable subgroups

Ann. Math .Pura Appl., 192(6), 1043-1057 (2013)

http://dx.doi.org/10.1007/s10231-012-0257-y

Abstract

We continue here our study of pairwise mutually and pairwise totally permutable products. We are looking for subgroups of the product in which the given factorization induces a factorization of the subgroup. In the case of soluble groups, it is shown that a prefactorized Carter subgroup and a prefactorized system normalizer exist. A less stringent property have F-residual, F-projector and F-normalizer for any saturated formation F including the supersoluble groups.

MSC: 20D10, 20D20

Keywords: Finite group, Permutability, Factorization, Saturated formation.

Paper “On a class of generalised Schmdit groups” published in Ann. Mat. Pura Appl.

The paper

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

will be published in Annali di Matematica Pura ed Applicata. It is available through

http://dx.doi.org/10.1007/s10231-013-0365-3
(see abstract below). We will inform about the publication details.

El artículo

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

será publicado en Annali di Matematica Pura ed Applicata. Está disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3
(véase resumen más abajo). Informaremos sobre los detalles de su publicación.

L’article

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

serà publicat en Annali di Matematica Pura ed Applicata. Està disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3

(vegeu resum més avall). Informarem sobre els detalls de la seua publicació.

Abstract: In this paper families of non-nilpotent subgroups covering the non-nilpotent part
of a finite group are considered. An A_5-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.

Keywords:  Finite groups · Nilpotent groups · Maximal subgroups
Mathematics Subject Classification (2010):  20D05 · 20D10 · 20F16